# SDR IPXA2016060104117

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 70,764 hours, 11,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1063
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST FUNCTION INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER PACK 33-51-01, REV 85.02 AND ACC FIM 33-51-02-00 REV 83.00.  OPS TEST SATISFACTORY.
